# SDR DXTA2025111705710

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N547QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0094
- Aircraft time: 7,892 hours, 5,298 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part serial: K0709
- Condition: Illuminated
- Location: Hyd Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD VOLUME LOW CAS MESSAGE DURING FLIGHT. RAN QRH, UNLOADED HYDRAULICS, USED LANDING GEAR BLOWDOWN, AND PULLED EMERGENCY BRAKING HANDLE TO STOP AIRCRAFT ON RUNWAY. CORRECTIVE ACTION: RESET PNEUMATIC OVERRIDE ON THE LANDING GEAR MANIFOLD AND RESET THE EMERGENCY GEAR EXTENSION SYSTEM REFERENCE TO CESSNA 680A AMM 32-34-00. REMOVED LH ENGINE DRIVEN HYDRAULIC PUMP (PN- 9914643-3, SN-K0709). INSTALLED CUSTOMER SUPPLIED OVERHAULED HYDRAULIC PUMP (PN- 9914643-3, SN 2497B). OPERATIONAL AND LEAK CHECKS ARE GOOD IN REF TO CE680A MM 29-10-05.
